# SDR GTIA2022042836399

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 3,057 hours, 1,293 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE FA SMELLED DOG SHAMPOO LIKE SWEET CHEMICAL SMELL AT ROW 30 RIGHT AND FA BECAME ILL . AFTER LANDING FA SMELLED STRONG JET FUEL SMELL SUPP ODOR / FUME PROC COMPLIED WITH -PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR . INSPECTED APU AND ENGINES FOR LEAKAGES , NON NOTED .OPERATED BOTH PACKS WITH APU AND ENGINE BLEEDS WITH NO FURTHER ODOR NOTED , NO HISTORY OF  ODOR , AIRCRAFT OKAY FOR SERVICE
